BibTeX record journals/questa/Whitt04

download as .bib file

@article{DBLP:journals/questa/Whitt04,
  author    = {Ward Whitt},
  title     = {Heavy-Traffic Limits for Loss Proportions in Single-Server Queues},
  journal   = {Queueing Syst.},
  volume    = {46},
  number    = {3-4},
  pages     = {507--536},
  year      = {2004},
  url       = {https://doi.org/10.1023/B:QUES.0000027997.79716.b4},
  doi       = {10.1023/B:QUES.0000027997.79716.b4},
  timestamp = {Sat, 27 May 2017 14:24:18 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/questa/Whitt04},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics